Red Supplements is now closed › Forums › RED SUPPLEMENTS › RED BURNER › recently experiencing discomfort after taking Red Burner › Reply To: recently experiencing discomfort after taking Red Burner
Hey, I wanted to post an update about this for anyone who happens to check out this thread.
After following up privately with RedSteve, I laid off Red Burner for a week, and also cut out caffeine for several days. I started again by taking 1 RB pill in the morning on an empty stomach before my workout. As per his recommendations, taking some time off from stimulants was just the thing I needed – I haven’t felt any unpleasant sensations since resuming.
Furthermore, I noticed that my energy levels were noticeably higher in the few hours after taking the first Red Burner after my break, AND that my hunger was significantly repressed, compared to the previous week. My workout after taking that first Red Burner was fantastic. That was probably somewhat to do with dealing with mild caffeine withdrawal issues during those off days, but my eyes were widened as to the true effectiveness of Red Burner. This is a seriously effective product, as I see it – it just needs to be monitored and moderated when the occasion calls.
All in all, mega kudos to RedSteve for the quick, detailed, and considered replies to my concerns, and overall there is a truly great thing happening here at Red Supplements.